# SDR 2005UALA00438

- Difficulty date: May 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 8,979 hours, 3,851 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Tripped
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

NUMBER 1 BLEED TRIPPED OFF.  CABIN DEPRESSURIZED.  NUMBER 2 BLEED AND APU PREVIOUSLY DEFERRED. NR 1 BLEED TRIPPED 45 MINUTES AFTER TAKEOFF. NR 2 AND APU WERE PREVIOUSLY DEFERRED INOP.  AT 9000 FEET, NR 1 BLEED WAS TURNED BACK ON AND APPEARED TO HOLDING STEADY.  REPLACED NR 1 ENGINE FAN AIR SENSOR/THERMOSTAT CONTROL (7170HM) PER IPC-36-11-06-06B.  ALSO REPLACED RIGHT PACK RAM AIR INLET ACTUATOR (28HH) PER MM-21-61-51 DUE TO FAILURE DURING TEMPERATURE CONTROL TEST.  OP CHECKS NORMAL.   MR21603, PCN 565-9202
